Print This Page

Wild Sex Can Cause Injury

  • Currently 3.4/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 3.4/5 (46 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

 Q. I have an embarrassing question. What are your suggestions regarding penile fracture?
I admit to being too wild and crazy one night. I bent a fully erect penis about 90 degrees. It was very painful and turned purple, black and blue. It no longer hurts but has a tendency to veer to the left.

Urination and ejaculation work painlessly. Should I look into surgery or will the tissue repair itself?

A. From your description it seems as if you are suffering from Peyronie’s disease. A penile “fracture” that occurs during overly vigorous intercourse is actually a tear in the tissue. This leads to bruising which can cause scar tissue. During an erection, this fibrous area cannot expand normally which leads to the kind of curvature you have observed.

Physicians frequently recommend prompt surgical repair to reduce painful symptoms and prevent complications such as erectile dysfunction. Although Peyronie’s disease sometimes disappears all by itself, you should consult a urological surgeon for an assessment. For more details you may wish to search our Web site for Peyronie’s (www.peoplespharmacy.com).

  • Currently 3.4/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 3.4/5 (46 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

2 Comments

| Leave a comment

I have the problem noted above. However, it is not Peyronnes Disease, but have had it all my life. What can be done to correct it?

I have the same problem as P. D., but it is not peyronie's disease. What can be done to fix it?

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.